# SDR JJBA20220620027

- Difficulty date: June 20, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 44,074 hours, 28,513 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FOUND CRACKED AT RH FR 68 BTW STR 6-10. SHEAR CLIP AT FR 68 RH BTW STR 6-10 REPLACED WITH MADE REPAIR PART AND MASTER PART
